# SDR IPXA2016011497789

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE127
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT INBD FLAP VANE DELAMINATED AREA LOWER SURFACE INBD  END REPAIRED DELAMINATED IAW SRM 57-50-80, REPAIR 2, FIG 201.
